Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 26, NWS Nashville, TN

February 23, 20197 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 2:56 PM CST for 7 counties in Tennessee. It was in force for 4 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2019, 2:56 PM CST (20:56 UTC)
Expired
Feb 23, 2019, 7:00 PM CST
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 68 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 4:29 PM CSTFLOOD2 Nw Charlotte, TNWATER CROSSING OVER PART OF HWY 49 W AT BARTONS CREEK
Feb 23, 4:29 PM CSTFLASH FLOOD2 Nw Charlotte, TNWATER CROSSING OVER PART OF HWY 49 W AT BARTONS CREEK
Feb 23, 4:31 PM CSTFLOOD3 E Slayden, TNWATER CROSSING HWY 49 IN THE WOODS VALLEY AREA IN NORTHERN DICKSON COUNTY.
Feb 23, 4:31 PM CSTFLASH FLOOD3 E Slayden, TNWATER CROSSING HWY 49 IN THE WOODS VALLEY AREA IN NORTHERN DICKSON COUNTY.
Feb 23, 5:13 PM CSTFLOOD1 S Charlotte, TNHWY 48N AT SULPHUR CREEK IN CHARLOTTE COVERED IN WATER
Feb 23, 5:13 PM CSTFLASH FLOOD1 S Charlotte, TNHWY 48N AT SULPHUR CREEK IN CHARLOTTE COVERED IN WATER
Feb 23, 6:18 PM CSTFLASH FLOOD7 N Dickson, TNMULTIPLE WATER RESCUES ONGOING IN NORTHERN DICKSON COUNTY
Feb 23, 6:28 PM CSTFLASH FLOODAshland City, TNWATER FLOWING OVER MAIN STREET NEAR HWY 49 IN ASHLAND CITY. ROAD IS IMPASSABLE.
Feb 23, 6:30 PM CSTFLASH FLOOD4 Ne Chapmansboro, TNSEVERAL INCHES OF WATER COVERING SWEET HOME ROAD AT THE INTERSECTION OF SPRING CREEK IN CHAPMANSBORO.
Feb 23, 6:45 PM CSTFLASH FLOODAshland City, TNTENNESSEE WALTZ PARKWAY IS FLOODED AND CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 93 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

396 
WGUS54 KOHX 232056
FFWOHX
TNC021-043-083-085-125-147-161-240100-
/O.NEW.KOHX.FF.W.0026.190223T2056Z-190224T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
256 PM CST Sat Feb 23 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Dickson County in Middle Tennessee...
  Montgomery County in Middle Tennessee...
  Stewart County in Middle Tennessee...
  Cheatham County in Middle Tennessee...
  Houston County in Middle Tennessee...
  Humphreys County in Middle Tennessee...
  Western Robertson County in Middle Tennessee...

* Until 700 PM CST.

* At 255 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain moving into the warned area. Flash flooding is expected 
  to begin shortly.

* Some locations that will experience flooding include...
  Clarksville, Dickson, Ashland City, Waverly, Dover, Erin,
  Coopertown, White Bluff, New Johnsonville, McEwen, Tennessee Ridge,
  Hurricane Mills, Big Rock, Pleasant View, Charlotte, Adams,
  Vanleer, Cedar Hill, Cumberland City and Slayden.

This includes Interstate 24 between mile markers 1 and 26.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3666 8785 3663 8785 3664 8691 3614 8707
      3591 8793 3594 8793 3595 8801 3603 8800
      3612 8792 3617 8792 3622 8795 3631 8796
      3645 8806 3653 8803 3666 8807

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 12:06 PM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Feb 23, 12:06 PM CST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1206 PM CST Sat Feb 23 2019

.DISCUSSION...

Tweaked hrly temp, dewpoint, and wind speed/direction grids.
Remainder of forecast continues to be on track. Will update
the suite of forecast products to refresh wording for zone
forecast product and update latest numerical forecast products.
&&

.DISCUSSION...

Very active weather continues today and tonight but Sunday
finally starts a decent pause to a very wet February.

Warm front currently across north AL to continue northward
track, setting up near our southwest around daybreak, then slowly
working across the mid-state into the early evening. Moderate to
heavy rain ahead of this boundary will continue to spread up
across the mid-state as deep moisture axis sets up across the
south and vertical motion enhances. Widespread heavier rain
expected to continue into midday...with a bit of a break in the
afternoon. During this break, the possibility of severe storms
ramps up ahead of a trailing cold front expected to cross the area
early Sunday morning. Our first issue is our ongoing extended
period of heavy rain...likely to put down an additionally 2 inches
northwest to 4+ in spots southeast through tonight. Most rivers
already running high and flash/river flooding threat remains very
high. Our second issue, severe storms, are most likely this
afternoon and evening. Atmospheric parameters really jump up as
LLjet really increases and overall jet structure as well. Models
putting 0-3SRH 300-500+ depending, with bulk shear 50+knts. Little
more concerning is CAPE, while not excessively high, has been
creeping upward and west last few runs. Most models now in the
400-500 range but with this high of shear it wont take much of an
increase for spinups to develop. Thus much of the CWA now in ENH-
MOD.

A much needed dry-out begins Sunday and even though the GFS/EURO
throwing in some showers at times, very limited affects are
expected as extended periods of heavier rain not likely. That
is good news since many roads flooded and most rivers will take
several days to make significant falls.

Next decent chance of showers looks to be Fri night into early
Sat. Models differ on setup but it seems some sort of boundary
will pass late night. GFS selling bonafide front but EURO
extending inverted trough up from the gulf. Either way, at least
scattered showers to maybe numerous in the works right now.

&&

.AVIATION...
18Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...Several amendments possible thru 24/18Z,
especially thru 24/06Z. Kept similar theme to 23/12Z TAF issuance.
TEMPO groups will continue to show best time frame for strongest
convective development. Within these TEMPO groups, variable winds
with gust to around 30kts, IFR vsbys, and IFR/MVFR ceilings
expected. As sfc frontal system approaches mid state region,
expect sfc pressure gradient influences to strengthen with
sustained sly winds around 10kt with gusts to 25kts possible.
Most convection will have moved east of mid state region by
24/08Z. Main sfc front should move east of mid state region after
24/06Z with secondary front washing out across mid state region by
24/12Z. As system shifts eastward, dry airmass will quickly move
into mid state region. SKC conditions expected with sustained
west winds 15-20kts with gusts 25-30kts as sfc pressure gradient
behind frontal passage is also expected.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......31
AVIATION........31
Hazardous weather outlook, Feb 23, 8:57 AM CST, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
857 AM CST Sat Feb 23 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-241100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
857 AM CST Sat Feb 23 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Heavy rain will continue again today well into tonight...with
an additional 2 to 4+ inches likely before ending very late.
Many rivers and streams are near or in flood as well as many
roads already flooded. This additional rainfall will make
flooding conditions even worse. The threat of flash flooding
is very high. You need to have a plan in place now in case
the need arises to evacuate to higher ground. Please don't
take this lightly. Have somewhere to go at a moment's notice
to escape flood waters.

In addition, some strong to severe storms will be possible
later this afternoon and evening. Areas from Nashville metro
west, and especially across the southwest, have the highest
probability of severe storms. Damaging straight line winds and
isolated tornadoes will be the main threat with these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Ongoing river flooding will continue through most of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight due to the
ongoing flooding and severe storms potential.

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

31

In the hours before

Local storm report, Feb 23, 11:16 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1116 AM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     FLOOD            6 SW MURFREESBORO       35.79N  86.47W
02/23/2019                   RUTHERFORD         TN   SOCIAL MEDIA

            ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH
            OF YEARGAN ROAD TO VETERANS PARKWAY

&&

CORRECTED COUNTY/STATE...LOCATION...FATALITIES...INJURIES

EVENT NUMBER OHX1900160

UNGER
Local storm report, Feb 23, 11:46 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1146 AM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     FLASH FLOOD      5 WSW SUMMERTOWN        35.39N  87.39W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
            BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
            NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.

0209 AM     FLASH FLOOD      PULASKI                 35.20N  87.03W
02/23/2019                   GILES              TN   LAW ENFORCEMENT

            TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
            GILES COUNTY UNDERWATER

0248 AM     FLASH FLOOD      3 N IRON CITY           35.06N  87.58W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
            MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.

0533 AM     FLASH FLOOD      7 WSW ELKTON            35.03N  87.01W
02/23/2019                   GILES              TN   BROADCAST MEDIA

            MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
            WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
            SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.

0541 AM     FLASH FLOOD      9 W LINDEN              35.60N  88.00W
02/23/2019                   PERRY              TN   911 CALL CENTER

            NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
            AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
            CREEK RD AND RUSSELL CREEK RD.

0608 AM     FLASH FLOOD      10 W LINDEN             35.60N  88.01W
02/23/2019                   PERRY              TN   BROADCAST MEDIA

            MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
            WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.

0700 AM     FLASH FLOOD      COLUMBIA                35.62N  87.05W
02/23/2019                   MAURY              TN   EMERGENCY MNGR

            RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
            CLOSED

0704 AM     FLASH FLOOD      5 N LEWISBURG           35.52N  86.77W
02/23/2019                   MARSHALL           TN   MEDIA

            WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
            HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
            10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
            ROADS HAVING WATER OR DEBRIS ON THEM.

0721 AM     FLASH FLOOD      4 W ALTAMONT            35.44N  85.80W
02/23/2019                   GRUNDY             TN   SOCIAL MEDIA

            PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
            PHOTOS.

0743 AM     FLASH FLOOD      4 NNW MURFREESBORO      35.90N  86.42W
02/23/2019                   RUTHERFORD         TN   MEDIA

            DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
            BARRICADE ON SULFUR SPRINGS RD.

0745 AM     FLASH FLOOD      ETHRIDGE                35.31N  87.30W
02/23/2019                   LAWRENCE           TN   MEDIA

            WATER OVER GWINN RD AT LITTLE SHOAL CREEK.

0812 AM     FLASH FLOOD      7 ESE MANCHESTER        35.43N  85.96W
02/23/2019                   COFFEE             TN   MEDIA

            WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
            HWY 127.

0812 AM     FLASH FLOOD      4 E HOHENWALD           35.54N  87.50W
02/23/2019                   LEWIS              TN   AMATEUR RADIO

            SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
            COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
            SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
            NAPIER RD AT MURPHY BRIDGE.

0912 AM     FLASH FLOOD      7 W MURFREESBORO        35.86N  86.52W
02/23/2019                   RUTHERFORD         TN   FIRE DEPT/RESCUE

            ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
            THE 4600 BLOCK OF SHORES ROAD.

0937 AM     FLASH FLOOD      3 SE CHERRY HILLS       36.05N  86.57W
02/23/2019                   DAVIDSON           TN   FIRE DEPT/RESCUE

            WATER RESCUE UNDERWAY AT FOUR CORNERS MARINA. DOCKS AND
            RAMPS REPORTED UNDERWATER WITH MULTIPLE PEOPLE STUCK ON
            BOATS AS WATER CONTINUES TO RISE. LOCATION IS PERCY
            PRIEST LAKE.

1016 AM     FLASH FLOOD      1 W WOODBURY            35.82N  86.10W
02/23/2019                   CANNON             TN   SOCIAL MEDIA

            WATER FLOWING OVER ROADWAY AT THE EAST FORK STONES
            RIVER BEHIND THE ARTS CENTER OF CANNON COUNTY.

1021 AM     FLASH FLOOD      1 S SHELBYVILLE         35.47N  86.44W
02/23/2019                   BEDFORD            TN   TRAINED SPOTTER

            WATER FLOWING OVER ROADWAY BETWEEN DUCK RIVER BRIDGE
            AND SULPHUR SPRINGS RD ON TN-130.

1106 AM     FLOOD            NASHVILLE               36.17N  86.78W
02/23/2019                   DAVIDSON           TN   SOCIAL MEDIA

            STANDING WATER ON I-65S EXIT RAMP FOR HARDING PLACE

1108 AM     FLOOD            6 SW MURFREESBORO       35.79N  86.47W
02/23/2019                   RUTHERFORD         TN   SOCIAL MEDIA

            ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH
            OF YEARGAN ROAD TO VETERANS PARKWAY

&&

EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155 OHX1900156 OHX1900157 OHX1900159 OHX1900158
OHX1900161 OHX1900160

31
Local storm report, Feb 23, 12:04 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1204 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     FLOOD            BYRDSTOWN               36.57N  85.13W
02/23/2019                   PICKETT            TN   EMERGENCY MNGR

            JOLLEY CREEK ROAD IS CLOSED DUE TO FLOODING

&&

EVENT NUMBER OHX1900162

UNGER
Local storm report, Feb 23, 12:06 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1206 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     FLOOD            CROSSVILLE              35.95N  85.04W
02/23/2019                   CUMBERLAND         TN   EMERGENCY MNGR

            HWY 70N NEAR CROSSVILLE FLEA MARKET IS CLOSED DUE TO
            FLOODING. SEVERAL OTHER ROADS CLOSED ACROSS CUMBERLAND
            COUNTY.

&&

EVENT NUMBER OHX1900163

UNGER
Local storm report, Feb 23, 1:00 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
100 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     FLASH FLOOD      5 WSW SUMMERTOWN        35.39N  87.39W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
            BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
            NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.

0209 AM     FLASH FLOOD      PULASKI                 35.20N  87.03W
02/23/2019                   GILES              TN   LAW ENFORCEMENT

            TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
            GILES COUNTY UNDERWATER

0248 AM     FLASH FLOOD      3 N IRON CITY           35.06N  87.58W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
            MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.

0533 AM     FLASH FLOOD      7 WSW ELKTON            35.03N  87.01W
02/23/2019                   GILES              TN   BROADCAST MEDIA

            MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
            WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
            SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.

0541 AM     FLASH FLOOD      9 W LINDEN              35.60N  88.00W
02/23/2019                   PERRY              TN   911 CALL CENTER

            NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
            AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
            CREEK RD AND RUSSELL CREEK RD.

0608 AM     FLASH FLOOD      10 W LINDEN             35.60N  88.01W
02/23/2019                   PERRY              TN   BROADCAST MEDIA

            MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
            WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.

0700 AM     FLASH FLOOD      COLUMBIA                35.62N  87.05W
02/23/2019                   MAURY              TN   EMERGENCY MNGR

            RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
            CLOSED

0704 AM     FLASH FLOOD      5 N LEWISBURG           35.52N  86.77W
02/23/2019                   MARSHALL           TN   MEDIA

            WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
            HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
            10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
            ROADS HAVING WATER OR DEBRIS ON THEM.

0721 AM     FLASH FLOOD      4 W ALTAMONT            35.44N  85.80W
02/23/2019                   GRUNDY             TN   SOCIAL MEDIA

            PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
            PHOTOS.

0743 AM     FLASH FLOOD      4 NNW MURFREESBORO      35.90N  86.42W
02/23/2019                   RUTHERFORD         TN   MEDIA

            DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
            BARRICADE ON SULFUR SPRINGS RD.

0745 AM     FLASH FLOOD      ETHRIDGE                35.31N  87.30W
02/23/2019                   LAWRENCE           TN   MEDIA

            WATER OVER GWINN RD AT LITTLE SHOAL CREEK.

0812 AM     FLASH FLOOD      7 ESE MANCHESTER        35.43N  85.96W
02/23/2019                   COFFEE             TN   MEDIA

            WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
            HWY 127.

0812 AM     FLASH FLOOD      4 E HOHENWALD           35.54N  87.50W
02/23/2019                   LEWIS              TN   AMATEUR RADIO

            SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
            COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
            SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
            NAPIER RD AT MURPHY BRIDGE.

0912 AM     FLASH FLOOD      7 W MURFREESBORO        35.86N  86.52W
02/23/2019                   RUTHERFORD         TN   FIRE DEPT/RESCUE

            ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
            THE 4600 BLOCK OF SHORES ROAD.

0937 AM     FLASH FLOOD      3 SE CHERRY HILLS       36.05N  86.57W
02/23/2019                   DAVIDSON           TN   FIRE DEPT/RESCUE

            WATER RESCUE UNDERWAY AT FOUR CORNERS MARINA. DOCKS AND
            RAMPS REPORTED UNDERWATER WITH MULTIPLE PEOPLE STUCK ON
            BOATS AS WATER CONTINUES TO RISE. LOCATION IS PERCY
            PRIEST LAKE.

1016 AM     FLASH FLOOD      1 W WOODBURY            35.82N  86.10W
02/23/2019                   CANNON             TN   SOCIAL MEDIA

            WATER FLOWING OVER ROADWAY AT THE EAST FORK STONES
            RIVER BEHIND THE ARTS CENTER OF CANNON COUNTY.

1021 AM     FLASH FLOOD      1 S SHELBYVILLE         35.47N  86.44W
02/23/2019                   BEDFORD            TN   TRAINED SPOTTER

            WATER FLOWING OVER ROADWAY BETWEEN DUCK RIVER BRIDGE
            AND SULPHUR SPRINGS RD ON TN-130.

1106 AM     FLOOD            NASHVILLE               36.17N  86.78W
02/23/2019                   DAVIDSON           TN   SOCIAL MEDIA

            STANDING WATER ON I-65S EXIT RAMP FOR HARDING PLACE

1108 AM     FLOOD            6 SW MURFREESBORO       35.79N  86.47W
02/23/2019                   RUTHERFORD         TN   SOCIAL MEDIA

            ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH
            OF YEARGAN ROAD TO VETERANS PARKWAY

1159 AM     FLOOD            BYRDSTOWN               36.57N  85.13W
02/23/2019                   PICKETT            TN   EMERGENCY MNGR

            JOLLEY CREEK ROAD IS CLOSED DUE TO FLOODING

1203 PM     FLOOD            CROSSVILLE              35.95N  85.04W
02/23/2019                   CUMBERLAND         TN   EMERGENCY MNGR

            HWY 70N NEAR CROSSVILLE FLEA MARKET IS CLOSED DUE TO
            FLOODING. SEVERAL OTHER ROADS CLOSED ACROSS CUMBERLAND
            COUNTY.

&&

EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155 OHX1900156 OHX1900157 OHX1900159 OHX1900158
OHX1900161 OHX1900160 OHX1900162 OHX1900163

31
Local storm report, Feb 23, 2:25 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     FLASH FLOOD      5 SW MURFREESBORO       35.80N  86.46W
02/23/2019                   RUTHERFORD         TN   MEDIA

            KIMBRO WOODS SUBDIVISION EXPERIENCING FLOODING FROM
            RAIN DURING THE MORNING HOURS. WATER AND SEWER DIVISION
            RESPONDED WITH PUMP TRUCKS TO ALLEVIATE SOME FLOODING.
            RESIDENTS HAVE BEEN ASKED TO STAY OFF THE ROADS.

&&

EVENT NUMBER OHX1900164

SCHAPER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 11:44 PM CSTRiver Flood AdvisoryOHXPerry, Wayne19 hr
Feb 23, 12:38 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more6 hr
Feb 23, 12:59 AM CSTFlash Flood WarningOHXGiles, Lawrence, Wayne6 hr
Feb 23, 1:38 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Marshall8 hr
Feb 23, 3:02 AM CSTAreal Flood AdvisoryOHXCumberland, Grundy, Van Buren, Warren, White7 hr
Feb 23, 4:58 AM CSTFlash Flood WarningOHXPerry2 hr
Feb 23, 5:13 AM CSTAreal Flood AdvisoryOHXCannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more5 hr
Feb 23, 6:23 AM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury33 min
Feb 23, 6:27 AM CSTRiver Flood AdvisoryOHXBedford14 hr
Feb 23, 6:54 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more3 hr
Feb 23, 7:55 AM CSTRiver Flood AdvisoryOHXMarshall15 hr
Feb 23, 8:22 AM CSTFlash Flood WarningOHXCoffee, Grundy, Van Buren, Warren3 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXBedford, Marshall53 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXHumphreys4 days
Feb 23, 9:39 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more6 hr
Feb 23, 9:50 AM CSTFlash Flood WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 9:55 AM CSTFlash Flood WarningOHXCannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more3 hr
Feb 23, 9:58 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more91 min
Feb 23, 10:12 AM CSTFlash Flood WarningOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 10:26 AM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson2 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson13 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson71 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXMontgomery5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXStewart13 days
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXClay, Jackson24 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXJackson55 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXSmith20 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Feb 23, 11:00 AM CSTRiver Flood WarningOHXDavidson, Williamson33 hr
Feb 23, 11:12 AM CSTAreal Flood AdvisoryOHXCoffee, Cumberland, Grundy, Van Buren, Warren3 hr
Feb 23, 11:28 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more6 hr
Feb 23, 12:01 PM CSTAreal Flood AdvisoryOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 2 more3 hr
Feb 23, 12:31 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson3 hr
Feb 23, 12:34 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 12:42 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more3 hr
Feb 23, 1:09 PM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 2:44 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart46 min
Feb 23, 3:25 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Montgomery35 min
Feb 23, 3:58 PM CSTSpecial Weather StatementOHXCheatham, Davidson47 min
Feb 23, 4:14 PM CSTRiver Flood WarningOHXBedford46 hr
Feb 23, 4:20 PM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 23, 4:24 PM CSTRiver Flood AdvisoryOHXCoffee14 hr
Feb 23, 4:29 PM CSTRiver Flood AdvisoryOHXHickman4 hr
Feb 23, 4:39 PM CSTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson3 hr
Feb 23, 4:59 PM CSTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry4 hr
Feb 23, 5:07 PM CSTTornado WarningOHXDickson, Hickman, Perry23 min
Feb 23, 5:13 PM CSTRiver Flood AdvisoryOHXWilliamson24 hr
Feb 23, 5:48 PM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more4 hr
Feb 23, 5:54 PM CSTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Smith, Trousdale and 1 more4 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.